We are looking for infinitely many weak solutions for a semilinear elliptic equation with indefinite nonlinearity. The presence of an $L^2$ function perturbs the symmetry of the problem. The result is obtained using the approach introduced by Rabinowitz for positive nonlinearities.

MAGRONE P, & MATALONI S (2003). Multiple solutions for perturbed indefinite semilinear elliptic equations. ADVANCES IN DIFFERENTIAL EQUATIONS, 8, 1107-1124.

Multiple solutions for perturbed indefinite semilinear elliptic equations

MAGRONE, Paola;
2003

Abstract

We are looking for infinitely many weak solutions for a semilinear elliptic equation with indefinite nonlinearity. The presence of an $L^2$ function perturbs the symmetry of the problem. The result is obtained using the approach introduced by Rabinowitz for positive nonlinearities.
MAGRONE P, & MATALONI S (2003). Multiple solutions for perturbed indefinite semilinear elliptic equations. ADVANCES IN DIFFERENTIAL EQUATIONS, 8, 1107-1124.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/152140
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? ND
social impact